# SDR VGCA20230323001

- Difficulty date: March 23, 2023
- Submitted: March 24, 2023
- Operation: Air carrier
- Aircraft: N215WE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22936
- Aircraft time: 42,019 hours, 24,326 cycles
- Engine: Pwa JT8D17
- System (JASC): 7931 · Engine Oil Pressure
- Part: Gearbox
- Part number: 717000
- Part serial: 4281
- Condition: Leaking
- Location: Zone 400
- Part time: 1,923 hours, 960 cycles
- Component: Engine, Pwa
- Component part number: JT8D17
- Stage of operation: CR
- How discovered: V
- Nature of condition: K
- Precautionary procedure: E, A

## Discrepancy

#2 ENGINE PRECAUTIONARY SHUTDOWN DUE TO LOW OIL PRESSURE. FOUND LOOSE FASTENER ON MAIN ACCESORY GEARBOX CAUSING OIL LOSS.
